# SDR SWIA200718072

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 5,727 hours, 3,783 cycles
- Engine: Ge CF348C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RECEIVED RIGHT ENGINE LOW OIL PRESSURE EMERGENCY MESSAGE.  SHUT ENGINE DOWN.  REPLACED RIGHT ENGINE ASSEMBLY IAW M/M 71-00-00 AND RII 72-400-1000.  OPERATIONAL CHECK GOOD, P/N: CF-348C1, S/N OFF:  GE-E965640.
